skip to main content
Show Results with: Show Results with:

Legality of XML-Schema Type Hierarchies

Formica, A.

The computer journal. VOL 47; NUMBER 5, ; 2004, 591-601 -- Oxford University Press (pages 591-601) -- 2004

Online access

  • Title:
    Legality of XML-Schema Type Hierarchies
  • Author: Formica, A.
  • Found In: The computer journal. VOL 47; NUMBER 5, ; 2004, 591-601
  • Journal Title: The computer journal.
  • Subjects: Mathematics; LCC: QA76 QA; Dewey: 510.78 510
  • Publication Details: Oxford University Press
  • Language: English
  • Abstract: The eXtensible Markup Language (XML) and XML-Schema are increasingly becoming the languages of choice to exchange data and describe data across the Internet, respectively. In this perspective, much of the database research focus is shifting from the traditional database models to the semistructured data and XML. In this paper, a formal framework supporting the design of XML-Schema type hierarchies has been proposed, by following and revisiting the database approach. In particular, the notion of a legal XML-Schema type hierarchy has been formally given and an algorithm for checking the legality of type hierarchies has been proposed.
  • Identifier: Journal ISSN: 0010-4620
  • Publication Date: 2004
  • Physical Description: Electronic
  • Shelfmark(s): 3394.060000
  • UIN: ETOCRN154092663

Searching Remote Databases, Please Wait